# SDR SWIA201229540

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 29,652 hours, 42,357 cycles
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE IN REAR OF AIRCRAFT.  RECEIVED A TRIPLE CHIME SMOKE ON MAP.  (FLT 5621)  REPLACED RIGHT ENGINE ASSEMBLY.  PN: PW118B,  SN OFF: AP0052.
